# SDR GTIA021140

- Difficulty date: September 25, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT PIT CORROSION FS 1250-1287 LONGERON 29R AND LWR SIDE CORRODED AT SPLICE.  REMOVED DAMAGED SECTION.  FABRICATED LONGERON SECTION.  INSTALLED THE LONGERON SECTION.  FABRICATED LONGERON SPLICE.  INSTALLED SPLICE REPAIR.  (M)
